X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
05c99 (154) 154
mathematics (154) 154
graphs (45) 45
combinatorics (41) 41
mathematics, general (36) 36
mathematics, applied (34) 34
graph theory (19) 19
mathematics - combinatorics (19) 19
graph (17) 17
algebra (15) 15
analysis (14) 14
mathematical analysis (13) 13
algorithms (11) 11
computer science (11) 11
zero-divisor graph (11) 11
combinatorial analysis (10) 10
diameter (10) 10
geometry (10) 10
05c69 (9) 9
computational mathematics and numerical analysis (8) 8
engineering design (8) 8
theoretical computer science (8) 8
zero-divisor graphs (8) 8
computer science, theory & methods (7) 7
mathematical models (7) 7
mathematics of computing (7) 7
number theory (7) 7
secondary 05c99 (7) 7
studies (7) 7
tutte polynomial (7) 7
05c10 (6) 6
13a99 (6) 6
applications of mathematics (6) 6
computational theory and mathematics (6) 6
discrete mathematics and combinatorics (6) 6
logic (6) 6
mathematical physics (6) 6
regularity (6) 6
rings (6) 6
statistics & probability (6) 6
theory of computation (6) 6
trees (6) 6
upper bounds (6) 6
14h51 (5) 5
14t05 (5) 5
commutative rings (5) 5
computer science, general (5) 5
convex and discrete geometry (5) 5
edge ideals (5) 5
girth (5) 5
05c05 (4) 4
05c15 (4) 4
60c05 (4) 4
apexes (4) 4
cayley graph (4) 4
chromatic number (4) 4
chromatic polynomial (4) 4
commutative ring (4) 4
complexity (4) 4
domination (4) 4
monomial ideals (4) 4
optimization (4) 4
phylogenetic trees (4) 4
polynomials (4) 4
primary 13a99 (4) 4
probability theory and stochastic processes (4) 4
projective dimension (4) 4
theoretical, mathematical and computational physics (4) 4
03b10 (3) 3
03b65 (3) 3
04a03 (3) 3
05c12 (3) 3
05c45 (3) 3
05c65 (3) 3
05c72 (3) 3
05c75 (3) 3
06a06 (3) 3
13d02 (3) 3
13f55 (3) 3
68q17 (3) 3
92b99 (3) 3
94a20 (3) 3
algorithm (3) 3
ams subject classification : 05c99 (3) 3
annihilator graph (3) 3
approximation (3) 3
bounds (3) 3
clique number (3) 3
complex systems (3) 3
curves (3) 3
geometry and topology (3) 3
inequalities (3) 3
integers (3) 3
lattices (3) 3
logical hexagon (3) 3
logical square (3) 3
mathematical and computational engineering (3) 3
mathematical methods in physics (3) 3
median networks (3) 3
metric graphs (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Annals of Statistics, ISSN 0090-5364, 2/2015, Volume 43, Issue 1, pp. 177 - 214
Journal Article
Discussiones Mathematicae Graph Theory, ISSN 1234-3099, 08/2019, Volume 39, Issue 3, pp. 731 - 740
A variant of the Lovász Conjecture on hamiltonian paths states that . Given a finite group and a connection set , the Cayley graph ) will be called if for... 
hamiltonian cycle | 05C45 | 05C99 | Cayley graph | normal connection set
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 04/2019, Volume 42, Issue 4, pp. 551 - 560
In the paper extended Keller graph is defined and some of its properties, such as Hamiltonian, the independence number, the chromatic number, etc., are proved.... 
Keller's conjecture | 05C45 | 05C99 | Keller graph | 05C15 | MATHEMATICS
Journal Article
Communications in Algebra, ISSN 0092-7872, 01/2014, Volume 42, Issue 1, pp. 108 - 121
Let R be a commutative ring with nonzero identity, Z(R) be its set of zero-divisors, and if a ∈ Z(R), then let ann R (a) = {d ∈ R | da = 0}. The annihilator... 
Secondary 13B99 | Annihilator graph | Zero-divisor graph | Primary 13A15 | Annihilator ideal | MATHEMATICS | DIAMETER | 05C99 | ZERO-DIVISOR GRAPHS | GIRTH | Algebra
Journal Article
Discussiones Mathematicae Graph Theory, ISSN 1234-3099, 05/2019, Volume 39, Issue 2, pp. 375 - 389
In this paper we study graphs defined by pattern-avoiding words. Word-representable graphs have been studied extensively following their introduction in 2004... 
pattern-avoidance | 05C99 | circle graphs | word-representability | MATHEMATICS
Journal Article
Mathematische Annalen, ISSN 0025-5831, 2/2019, Volume 373, Issue 1, pp. 355 - 396
In this paper we compute the discrete fundamental groups of warped cones. As an immediate consequence, this allows us to show that there exist coarsely... 
20F65 | 57S25 | Primary: MSC 51F99 | Mathematics, general | Mathematics | 20F05 | 54E35 | MSC 20F34 | Secondary: 05C99 | MATHEMATICS
Journal Article
Graphs and Combinatorics, ISSN 0911-0119, 11/2019, Volume 35, Issue 6, pp. 1707 - 1714
It has been conjecture that every finite connected Cayley graph contains a hamiltonian cycle. Given a finite group G and a connection set S, the Cayley graph... 
05C45 | 05C99 | Hamiltonian cycle | Mathematics | Engineering Design | Combinatorics | Cayley graph | Normal connection set | MATHEMATICS | Traveling salesman problem
Journal Article
Combinatorica, ISSN 0209-9683, 9/2010, Volume 30, Issue 5, pp. 553 - 563
Let d≥2 be given and let µ be an involution-invariant probability measure on the space of trees T ∈ T d with maximum degrees at most d. Then µ arises as the... 
Mathematics, general | Mathematics | 05C99 | Combinatorics | MATHEMATICS
Journal Article
Discussiones Mathematicae Graph Theory, ISSN 1234-3099, 05/2018, Volume 38, Issue 2, pp. 573 - 586
A subset of vertices of a graph is a dominating set of if every vertex not in has a neighbor in , while is a total dominating set of if every vertex has a... 
domination | 05C99 | 05C69 | paired-domination | total domination | Domination | Paired-domination | Total domination | MATHEMATICS
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 03/2016, Volume 39, Issue 2, pp. 189 - 202
A subset X of the vertex set of a graph G is a secure dominating set of G if X is a dominating set of G and if, for each vertex u not in X, there is a... 
05C99 | 05C69 | graph protection | Secure domination | MATHEMATICS | TREES
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 12/2019, Volume 198, Issue 6, pp. 2207 - 2225
Let G(V, E) be a finite or infinite (locally finite) graph with the $$CD\psi (m,-K)$$ C D ψ ( m , - K ) condition for some constants $$m>0,K\ge 0$$ m > 0 , K ≥... 
Harnack inequality | Graph | 05C99 | CD\psi (m{, }K)$$ C D ψ ( m , K ) condition | 53C21 | Mathematics, general | Mathematics | Gradient estimate
Journal Article
Discussiones Mathematicae Graph Theory, 11/2019, Volume 39, Issue 4, pp. 829 - 839
The domination subdivision number sd(G) of a graph G is the minimum number of edges that must be subdivided (where an edge can be subdivided at most once) in... 
domination | domination subdivision number | 05C99 | domination multisubdivision number | 05C69 | trees | 05C05 | computational complexity
Journal Article
Combinatorica, ISSN 0209-9683, 12/2011, Volume 31, Issue 6, pp. 739 - 754
Using analytical tools, we prove that for any simple graph G on n vertices and its complement $$\bar G$$ the inequality $$\mu \left( G \right) + \mu \left(... 
Mathematics, general | Mathematics | 05C99 | Combinatorics | 05C35 | MATHEMATICS
Journal Article
Journal of Mathematical Cryptology, ISSN 1862-2976, 03/2017, Volume 11, Issue 1, pp. 45 - 53
In the past when only “paper and pencil” ciphers were in use, a mnemonic Bellaso’s method was applied to obtain a permutation from a meaningful phrase. It... 
Eulerian numbers | cryptography | 05C99 | permutations | Permutations | Research | Cryptography | Mathematical research | Security | Encryption
Journal Article
Acta Mathematica Vietnamica, ISSN 0251-4184, 12/2019, Volume 44, Issue 4, pp. 905 - 914
Let R be a commutative ring and let M be an R-module. For a ∈ R, Ann M (a) = {m ∈ M : a m = 0} is said to be an annihilator submodule of M. In this paper, we... 
Zero divisor graph | 05C99 | Annihilator submodule | Mathematics, general | Annihilator essential graph | 13A15 | Mathematics
Journal Article
Combinatorica, ISSN 0209-9683, 9/2010, Volume 30, Issue 5, pp. 521 - 532
We prove that every rayless graph has an unfriendly partition. 
Mathematics, general | Mathematics | 05C99 | Combinatorics | MATHEMATICS
Journal Article
COMBINATORICA, ISSN 0209-9683, 12/2019, Volume 39, Issue 6, pp. 1351 - 1386
Submodular function minimization (SFM) is a fundamental and efficiently solvable problem in combinatorial optimization with a multitude of applications in... 
MATHEMATICS | 68Q25 | 90C30 | 05C99 | CUT-SETS | 68R05 | ALGORITHM | 90C27
Journal Article
Tohoku Mathematical Journal, Second Series, ISSN 0040-8735, 2011, Volume 63, Issue 4, pp. 605 - 627
We modify the definition of Ricci curvature of Ollivier of Markov chains on graphs to study the properties of the Ricci curvature of general graphs, Cartesian... 
Ricci curvature of graphs | random graphs | Cartesian product | Random graphs | METRIC-MEASURE-SPACES | MATHEMATICS | DISCRETE | INEQUALITY | GEOMETRY
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 10/2018, Volume 15, Issue 5, pp. 1 - 23
Let n be a positive integer. For each $$0\le j \le n-1$$ 0≤j≤n-1 we let $$C_n^j$$ Cnj denote the Cayley graph of the cyclic group $${\mathbb {Z}}_n$$ Zn with... 
Narayana’s cows sequence | 05C99 | Leavitt path algebra | Mathematics, general | Mathematics | Secondary 11B39 | Cayley graph | Primary 16S99
Journal Article
Advances in Geometry, ISSN 1615-715X, 08/2016, Volume 16, Issue 3, pp. 389 - 400
Let be a metric graph of genus and let be an integer with 2 ≤ 2 such that has a linear system . Then has a linear system . For algebraic curves this is part of... 
divisor | Graph | linear system | 05C99 | Clifford’s Theorem | 14T05
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.